gynecologist-icon
Bleeding and funny taste in the mouth
Hi I took Postinor 2 on the 14th which was the last day of my periods started having heavy bleeding on the 20th and funny taste in my mouth could I be pregnant?
961 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

No chance but on due date do pregnancy test for confirmation.This is withdrawal bleeding after taking tablet.It will stop spontaneously no need of any medication.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

This question featured in :

Funny feeling in my feet
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.